# SDR C77A20130505017

- Difficulty date: May 5, 2013
- Submitted: May 5, 2013
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 15,753 hours, 8,964 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 600
- Part time: 15,753 hours, 8,964 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING STUB  IN SPAR III FASTNER HOLE SHOWS CRACK INDICATIONS. HOLE DIA IS AT 0.314". REAMED SPAR III AND FITTING TO 0.350" SRM PART II 51-40-02, CRACK INDICATION STILL EXISTS. SPOT FACED SPAR III MATERIAL AT 0.500" NDT AND INSTALLED BUSHING.
